# SDR UIEA2019072004797

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 105,358 hours, 20,565 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WEATHER RADAR PAINTING TARGETS THAT ARE NOT THERE. ( RE-RACKED WX RADAR TRANSCEIVER AND PERFORMED OPERATIONAL CHECK IAW AMM 34-43-00-715-026-002. OPS CK NORMAL AT THIS TIME, NO DEFECTS NOTED.  )
